# SDR DL757030269

- Difficulty date: March 23, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 45,010 hours, 21,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT 4R NOT FLASHING.  REPLACED BATTERY AND BULB.
